New Perfect Sequences from Helleseth-Gong Sequences

Yong WANG  Yang YANG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A    No.12    pp.2392-2396
Publication Date: 2018/12/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.2392
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
perfect sequences,  Helleseth-Gong sequences,  difference system of sets,  difference balanced property,  d-form property,  

Full Text: PDF>>
Buy this Article

In this paper, for any given prime power q, using Helleseth-Gong sequences with ideal auto-correlation property, we propose a class of perfect sequences of length (qm-1)/(q-1). As an application, a subclass of constructed perfect sequences is used to design optimal and perfect difference systems of sets.